Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth Control...

Ive been taking The Pill since my son was born and it made my periods for the end of the month and I wanted to change when my period came so I took the ones for the 2nd week instead of the 1st week right after my last period. But than I ended up getting a period a week later and I was confused if that was my cycle changing or if it was just a period to make me confused? lol. Has this happened to you? cuz I need some answers.

 
CandieGirl09

Asked by CandieGirl09 at 10:14 PM on Mar. 21, 2010 in Health

Level 11 (628 Credits)
This question is closed.
Answers (1)
  • depending on the type of bc that you are using, they may have different strengths of hormones in each week so it probably threw your cycle off.
    Jademom07

    Answer by Jademom07 at 10:16 PM on Mar. 21, 2010